# SDR HALA0501023

- Difficulty date: October 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Part time: 5,242 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 16,00 FEET GOT (ENG R SURGE) LIGHT.   FOLLOWED BY SOME SMOKE IN CABIN.  FOLLOWED BY (ENG R SYS FAIL) LIGHT AND (R OIL FILTER) LIGHT.  REDUCED POWER ON RT ENGINE RETURNED FOR LANDING.  RT ENGINE INDICATIONS WERE NORMAL AFTER POWER REDUCTION.  HOWEVER AFTER LANDING SOME VIBRATIONS.  ENGINE SHUTDOWN AFTER LANDING.  FOUND METAL IN GEAR BOX SUMP SUSPECT BEARING FAILURE ENGINE REPLACED.  TEARDOWN REPORT TO FOLLOW. (K)
